# SDR CA020714001

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 3,520 hours
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Angle
- Part number: 2153103658
- Condition: Cracked
- Location: Wing To Fuselage
- Part time: 21,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT UPPER ATTACH FASTENER HOLE DURING NDT REQUIRED BY AD 1997-07R2 WHOSE REQUIREMENTS ARE EVERY 415 FLIGHT HOURS OR 1500 WATER DROPS, WHICHEVER COMES FIRST. THIS AIRCRAFT HAD 837 WATER DROPS SINCE THE LAST COMPLIANCE OF THIS AD.
